# SDR CALA2025051904766

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 64,292 hours, 28,069 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B FA REPORT: R1 DOOR SLIDE MATERIAL HANGING LOW. INSPECTION OF THE R1 DOOR SLIDE CHECK GOOD REF AMM TASK 25-62-44-000-803-A, OPS CHECK GOOD.
